Existence of nonoscillatory solutions of higher-order difference equations with positive and negative coefficients
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 23-31
Published online March 1, 2008
Qiaoluan Li, Haiyan Liang, Wenlei Dong, and Zhenguo Zhang
Hebei Normal University
Abstract : In this paper, we investigate nonoscillatory solutions of a class of higher order neutral nonlinear difference equations with positive and negative coefficients $$\triangle^{m}(x(n)+p(n)x(\tau(n)))+f_1(n,x(\sigma_{1}(n)))-f_2(n,x(\sigma_{2}(n)))=0,\,\, \,n\geq n_0.$$ Some sufficient conditions for the existence of nonoscillatory solutions are obtained.
Keywords : nonoscillatory, positive and negative coefficients, neutral term
MSC numbers : 39A10,39A05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd